The mean-square error bounds for the Gaussian quadrature of analytic functions

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 181
  • Download : 0
Publisher
Korean Mathematical Soc
Issue Date
1997
Language
English
Citation

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.34, no.2, pp.293 - 307

ISSN
0304-9914
URI
http://hdl.handle.net/10203/68974
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0